# SDR 2008UALA03956

- Difficulty date: July 23, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 31,085 hours, 8,369 cycles
- Engine: Pwa PW4056
- Engine time: 34,650 hours, 4,991 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Right
- Part time: 34,650 hours, 4,991 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ACFT RETURN TO BLOCK WITH STATUS MSG:  RT ENG OIL FILTER.  OIL STATUS MESSAGE WENT OUT AFTER 1-MINUTE WITH NO CREW ACTION.  MM REPLACED THE MAIN OIL FILTER.  NO METAL CHIPS PRESENT.  AIRCRAFT RETURNED TO SERVICE; NO FURTHER PROBLEMS.
